Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-18162

Gluesing-Luerssen, H; Rosenthal, J; Smarandache, R (2006). Strongly-MDS convolutional codes. IEEE Transactions on Information Theory, 52(2):584-598.

[img]
Preview
PDF (Verlags-PDF)
1360Kb
[img]
Preview
Accepted Version
PDF
349Kb

Abstract

Maximum-distance separable (MDS) convolutional codes have the property that their free distance is maximal among all codes of the same rate and the same degree. In this paper, a class of MDS convolutional codes is introduced whose column distances reach the generalized Singleton bound at the earliest possible instant. Such codes are called strongly-MDS convolutional codes. They also have a maximum or near-maximum distance profile. The extended row distances of these codes will also be discussed briefly.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:February 2006
Deposited On:10 Apr 2009 10:22
Last Modified:23 Nov 2012 14:16
Publisher:IEEE
ISSN:0018-9448
Additional Information:© 2006 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Publisher DOI:10.1109/TIT.2005.862100
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2236175
http://arxiv.org/abs/math/0303254
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page